# SDR AALA20100310TUL11

- Difficulty date: March 10, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1418 FRAME CRACKED AT LONGERON 2 RIGHT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-03-00 FIGURE 31A.
